Alert archive / New Mexico / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 461, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Sep 30, 2017, 2:05 PM MDT for McKinley County, Sandoval County, New Mexico. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 30, 2017, 2:05 PM MDT (20:05 UTC)
- Expired
- Sep 30, 2017, 2:45 PM MDT
- In force
- 40 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties McKinley County, NM, Sandoval County, NM
The radar
The Albuquerque radar (KABX), 70 km from the middle of the area, began a volume at 20:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.1 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- -150 J/kg
- Mixed-layer LCL
- 1099 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 103 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
242
WUUS55 KABQ 302005
SVRABQ
NMC031-043-302045-
/O.NEW.KABQ.SV.W.0461.170930T2005Z-170930T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
205 PM MDT SAT SEP 30 2017
The National Weather Service in Albuquerque has issued a
* Severe Thunderstorm Warning for...
Eastern McKinley County in west central New Mexico...
West central Sandoval County in north central New Mexico...
* Until 245 PM MDT.
* At 204 PM MDT, a severe thunderstorm was located 20 miles northeast
of San Mateo, or 37 miles northeast of Grants, moving east at 30
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will remain over mainly rural areas of
eastern McKinley and west central Sandoval Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3555 10754 3568 10751 3575 10709 3547 10714
TIME...MOT...LOC 2004Z 269DEG 25KT 3560 10747
HAIL...1.00IN
WIND...60MPH
$$
Guyer1 follow-up statement
058
WWUS55 KABQ 302031
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
231 PM MDT SAT SEP 30 2017
NMC031-043-302045-
/O.CON.KABQ.SV.W.0461.000000T0000Z-170930T2045Z/
McKinley-Sandoval-
231 PM MDT SAT SEP 30 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM MDT
FOR EASTERN MCKINLEY AND WEST CENTRAL SANDOVAL COUNTIES...
At 231 PM MDT, a severe thunderstorm was located 14 miles southwest
of Torreon Navajo Mission, or 34 miles southwest of Cuba, moving east
at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
eastern McKinley and west central Sandoval Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3554 10747 3570 10741 3575 10709 3547 10714
TIME...MOT...LOC 2031Z 266DEG 20KT 3561 10732
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
GuyerWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 30, 1:55 PM MDT, 10 minutes earlier.
Area forecast discussion, Sep 30, 1:55 PM MDT, 10 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 155 PM MDT Sat Sep 30 2017 .SYNOPSIS... One more active weather afternoon and night before we get a break Sunday into Monday. Storms should fire along a dry line Monday evening on the eastern plains, and more widespread on Tuesday afternoon and evening. A back door cold front will plunge south Tuesday night into Wednesday with a fresh supply of moisture. Wednesday through Thursday will be unsettled area wide before a drying trend Friday into next weekend. && .DISCUSSION... Another busy afternoon underway with showers and thunderstorms firing across northwest NM. A short wave trough over northern NM will keep it active through the evening and into the night. Main weather threat will be flash flooding as many areas are already saturated from rain over the past week. Isolated severe weather is also possible. Finally some drying Sunday in the wake of the short wave trough. There will be much less storm coverage, while temperatures rise 5 to 10 degrees above today, mostly near normal. Monday will be dry as well during the day, but a dry line may activate on the far eastern plains Monday evening. This will spread moisture west, making Tuesday afternoon and evening more active across much of the east. A back door cold front will plunge south Tuesday night and west Wednesday, increasing low level moisture over much of the state. This means another round of widespread rain for Wednesday through Thursday evening. Another drying trend for Friday and Saturday as a trough swings through the state. CHJ && .FIRE WEATHER... Wet conditions continue as showers and storms impact NM once again today. Soil moisture values have improved even further across most of northern and central NM, with the exception of some patchy areas along the Arizona border. The next round of storms firing up near the Cont Divide will shift east across NM and drop widespread wetting rainfall again through this evening. More fog, low clouds, and spotty showers overnight will taper off by sunrise Sunday. Drier air over Arizona will move east across NM Sunday and trend humidities 25 to 35% lower than today. Ventilation will improve to excellent across the western half and good across the east. Temps will trend nearly 10 degrees warmer with deeper mixing allowing for some late day breezes. Overnight recoveries Monday morning will still be very good all areas with wet soils in place. The next upper level wave will approach the Great Basin Monday and spread stronger winds over NM. Southwest winds of 25 to 35mph with gusts as high as 50 mph are possible across western NM and over the northeastern plains. Ventilation will be excellent all areas with moderate to high haines and temps slightly above normal. Min RH will range from 10 to 15% across the west to 20 to 30% across the east. Low level moisture will begin surging northwest again across the east Monday evening. Showers and storms are possible once again with locally heavy rainfall. This moisture will continue advancing to the northwest Tuesday and especially Wednesday as the upper level wave deepens over Nevada. This will also help draw mid and upper level moisture into the state and set the stage for at least scattered showers and storms with locally heavy rainfall as far west as the Cont Divide through Friday. && .AVIATION... 18Z TAF CYCLE Widespread IFR cigs with patchy FG over eastern NM will lift to MVFR most areas for a brief period aft 20Z before falling once again to IFR aft sunset. Potential for SHRA/TSRA is most likely btwn 22Z and 02Z however coverage does not appear to high enough for TEMPO at sites other than KLVS. Farther west, TSRA ongoing will taper off for a brief period thru 20Z then increase in coverage as a line of TSRA thereafter. Shifted timing a tad later for Rio Grande Valley sites with greatest confidence between 22Z and 01Z. Some of these storms may produce brief MVFR cigs/vsbys with +RA. Lingering SHRA into the overnight will impact the central mt chain before clearing aft 08Z. Drier air surging in from the west Sunday will finally shift active weather east of NM. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 49 78 46 77 / 20 0 0 5 Dulce........................... 44 72 39 74 / 60 5 0 5 Cuba............................ 47 73 44 75 / 40 0 0 5 Gallup.......................... 44 76 41 77 / 10 0 0 0 El Morro........................ 41 74 36 74 / 20 0 0 0 Grants.......................... 45 76 40 78 / 20 0 0 0 Quemado......................... 46 75 43 76 / 10 0 0 0 Glenwood........................ 52 81 50 83 / 10 0 0 0 Chama........................... 42 65 37 69 / 60 20 0 5 Los Alamos...................... 51 73 48 74 / 50 10 5 5 Pecos........................... 50 72 47 75 / 60 20 5 5 Cerro/Questa.................... 46 67 41 70 / 60 10 0 5 Red River....................... 41 59 37 65 / 60 10 5 5 Angel Fire...................... 42 65 37 69 / 60 20 5 5 Taos............................ 47 71 41 74 / 60 10 0 5 Mora............................ 46 71 45 73 / 60 10 5 5 Espanola........................ 54 78 49 79 / 40 10 0 5 Santa Fe........................ 52 73 49 75 / 60 20 5 5 Santa Fe Airport................ 52 76 46 78 / 60 20 5 5 Albuquerque Foothills........... 56 79 52 80 / 50 10 0 5 Albuquerque Heights............. 56 80 55 82 / 50 10 0 5 Albuquerque Valley.............. 53 81 52 84 / 40 10 0 5 Albuquerque West Mesa........... 56 79 54 82 / 50 10 0 5 Los Lunas....................... 54 81 51 85 / 30 10 0 0 Rio Rancho...................... 56 79 53 82 / 50 10 0 5 Socorro......................... 57 81 54 85 / 20 5 0 5 Sandia Park/Cedar Crest......... 52 73 47 76 / 60 10 5 5 Tijeras......................... 53 75 47 78 / 60 10 5 5 Moriarty/Estancia............... 51 77 46 79 / 50 10 5 5 Clines Corners.................. 52 73 48 76 / 60 20 5 5 Gran Quivira.................... 54 74 51 77 / 40 20 5 5 Carrizozo....................... 55 77 55 79 / 20 10 5 5 Ruidoso......................... 51 72 51 73 / 20 20 5 5 Capulin......................... 50 72 45 75 / 30 10 10 10 Raton........................... 49 75 45 77 / 30 10 5 5 Springer........................ 50 76 47 78 / 30 10 5 5 Las Vegas....................... 50 73 48 76 / 60 10 5 5 Clayton......................... 56 77 54 78 / 30 10 10 10 Roy............................. 53 76 50 78 / 50 10 10 5 Conchas......................... 61 81 57 84 / 40 10 10 5 Santa Rosa...................... 58 80 55 84 / 30 10 5 5 Tucumcari....................... 61 81 60 86 / 30 10 10 10 Clovis.......................... 59 77 58 82 / 20 20 10 10 Portales........................ 59 78 59 83 / 20 20 10 10 Fort Sumner..................... 60 79 58 83 / 30 20 10 5 Roswell......................... 61 83 59 87 / 20 10 10 10 Picacho......................... 54 79 55 82 / 30 20 5 5 Elk............................. 53 77 53 78 / 20 10 5 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 6 PM MDT this evening for the following zones... NMZ503-504-506-507-510>521-527>529. && 40
Hazardous weather outlook, Sep 30, 4:16 AM MDT, 9 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 416 AM MDT Sat Sep 30 2017 NMZ501>540-011100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 416 AM MDT Sat Sep 30 2017 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight A Flash Flood Watch is in effect into this evening for portions of central and northern New Mexico. A few strong to severe storms are possible later this afternoon, mainly between the Continental Divide and the Rio Grande Valley. Large hail is the primary threat, with potential for significant hail accumulation on roadways. .DAYS TWO THROUGH SEVEN...Sunday through Friday A few severe storms are possible across the Eastern Plains Tuesday afternoon and evening. Locally heavy rainfall and potential flash flooding are possible by the end of the work week across much of central and western New Mexico. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report rainfall amounts and any flooding through the National Weather Service Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637. 11
In the hours before
Special weather statement, Sep 30, 12:00 PM MDT, 2 hours 5 minutes before
Special Weather Statement National Weather Service Albuquerque NM 1200 PM MDT SAT SEP 30 2017 NMZ510-301815- San Juan Mountains- 1200 PM MDT SAT SEP 30 2017 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL RIO ARRIBA COUNTY UNTIL 1215 PM MDT... At 1159 AM MDT, Doppler radar was tracking a strong thunderstorm near Canjilon, or 9 miles south of Tierra Amarilla, moving northeast at 30 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Frequent and dangerous cloud to ground lightning will also be possible with this storm. Locations impacted include... Canjilon and Cebolla. Frequent dangerous cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3645 10656 3661 10662 3671 10639 3647 10629 TIME...MOT...LOC 1759Z 244DEG 24KT 3656 10649 24
Special weather statement, Sep 30, 12:09 PM MDT, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
1209 PM MDT SAT SEP 30 2017
NMZ505-301830-
West Central Plateau-
1209 PM MDT SAT SEP 30 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CIBOLA AND NORTHERN
CATRON COUNTIES UNTIL 1230 PM MDT...
At 1209 PM MDT, Doppler radar was tracking a strong thunderstorm 14
miles west of Fence Lake, or 30 miles south of Zuni Pueblo, moving
east at 25 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm.
This storm will remain over mainly rural areas of southwestern Cibola
and northern Catron Counties.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3465 10904 3471 10905 3481 10883 3456 10868
3453 10904 3462 10905
TIME...MOT...LOC 1809Z 253DEG 20KT 3464 10894
GuyerSpecial weather statement, Sep 30, 12:30 PM MDT, 1 hour 35 minutes before
Special Weather Statement National Weather Service Albuquerque NM 1230 PM MDT SAT SEP 30 2017 NMZ505-301845- West Central Plateau- 1230 PM MDT SAT SEP 30 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CIBOLA AND NORTHERN CATRON COUNTIES UNTIL 1245 PM MDT... At 1230 PM MDT, Doppler radar was tracking a strong thunderstorm 11 miles west of Fence Lake, or 30 miles south of Zuni Pueblo, moving east at 15 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with this storm. Heavy rain will also be possible with this storm. Locations impacted include... Fence Lake. This storm may intensify, so be certain to monitor your preferred media outlets and NOAA Weather Radio for additional information and possible warnings from the National Weather Service. && LAT...LON 3453 10895 3471 10898 3479 10870 3453 10865 TIME...MOT...LOC 1830Z 261DEG 14KT 3464 10888 24
Special weather statement, Sep 30, 12:47 PM MDT, 1 hour 18 minutes before
Special Weather Statement National Weather Service Albuquerque NM 1247 PM MDT SAT SEP 30 2017 NMZ504-506-301915- West Central Mountains-Northwest Highlands- 1247 PM MDT SAT SEP 30 2017 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL MCKINLEY COUNTY UNTIL 115 PM MDT... At 1247 PM MDT, Doppler radar was tracking a strong thunderstorm 17 miles southeast of Crownpoint, moving east at 20 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. Heavy rain will also be possible with this storm. This storm will remain over mainly rural areas of east central McKinley County. && LAT...LON 3548 10794 3563 10799 3578 10765 3553 10753 TIME...MOT...LOC 1847Z 249DEG 18KT 3558 10787 24
Special weather statement, Sep 30, 12:51 PM MDT, 1 hour 14 minutes before
Special Weather Statement National Weather Service Albuquerque NM 1251 PM MDT SAT SEP 30 2017 NMZ505-506-301915- West Central Mountains-West Central Plateau- 1251 PM MDT SAT SEP 30 2017 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MCKINLEY COUNTY UNTIL 115 PM MDT... At 1251 PM MDT, Doppler radar was tracking a strong thunderstorm over Fort Wingate, or 9 miles east of Gallup, moving east at 20 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Heavy rain will also be possible with this storm. Locations impacted include... Northeastern Gallup, Fort Wingate, Coolidge, Church Rock, Red Rock and Pinedale. This includes Interstate 40 between Mile Markers 27 and 44. Motorists can expect brief but sudden changes in visibility and ponding of water on highways as storms move through the area. && LAT...LON 3541 10863 3553 10866 3563 10844 3544 10836 TIME...MOT...LOC 1851Z 249DEG 18KT 3549 10857 24
Special weather statement, Sep 30, 1:55 PM MDT, 10 minutes before
Special Weather Statement National Weather Service Albuquerque NM 155 PM MDT SAT SEP 30 2017 NMZ506-302030- West Central Mountains- 155 PM MDT SAT SEP 30 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL CIBOLA COUNTY UNTIL 230 PM MDT... At 155 PM MDT, Doppler radar was tracking a strong thunderstorm 12 miles east of Fence Lake, or 34 miles southeast of Zuni Pueblo, moving east at 30 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with this storm. This storm will remain over mainly rural areas of south central Cibola County. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Accumulations of small hail on roads can create very slick and hazardous driving conditions. && LAT...LON 3463 10851 3473 10854 3486 10826 3465 10819 TIME...MOT...LOC 1955Z 248DEG 25KT 3469 10846 24
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 29, 6:10 PM MDT | Areal Flood Advisory | ABQ | Catron, Socorro | 2 hr |
| Sep 29, 6:24 PM MDT | Areal Flood Advisory | ABQ | Socorro, Torrance, Valencia | 111 min |
| Sep 29, 6:41 PM MDT | Special Weather Statement | ABQ | Torrance | 34 min |
| Sep 29, 7:03 PM MDT | Flash Flood Warning | ABQ | Socorro, Valencia | 117 min |
| Sep 29, 7:20 PM MDT | Areal Flood Advisory | ABQ | Socorro, Torrance | 115 min |
| Sep 29, 7:23 PM MDT | Special Weather Statement | ABQ | Lincoln | 37 min |
| Sep 29, 7:25 PM MDT | Areal Flood Advisory | ABQ | Lincoln, Socorro | 2 hr |
| Sep 29, 7:55 PM MDT | Special Weather Statement | ABQ | Socorro | 35 min |
| Sep 29, 7:56 PM MDT | Special Weather Statement | ABQ | Torrance | 34 min |
| Sep 29, 8:10 PM MDT | Areal Flood Advisory | ABQ | Socorro, Torrance, Valencia | 2 hr |
| Sep 29, 8:28 PM MDT | Areal Flood Advisory | ABQ | Socorro | 2 hr |
| Sep 29, 8:30 PM MDT | Areal Flood Advisory | ABQ | Lincoln, Socorro, Torrance | 2 hr |
| Sep 29, 8:34 PM MDT | Special Weather Statement | ABQ | Lincoln | 26 min |
| Sep 29, 9:12 PM MDT | Areal Flood Advisory | ABQ | Socorro, Torrance, Valencia | 108 min |
| Sep 29, 9:23 PM MDT | Areal Flood Advisory | ABQ | Socorro | 112 min |
| Sep 30, 7:57 AM MDT | Special Weather Statement | ABQ | 33 min | |
| Sep 30, 7:58 AM MDT | Areal Flood Advisory | ABQ | Sandoval | 2 hr |
| Sep 30, 8:16 AM MDT | Special Weather Statement | ABQ | 29 min | |
| Sep 30, 8:54 AM MDT | Special Weather Statement | ABQ | Catron | 36 min |
| Sep 30, 9:16 AM MDT | River Flood Advisory | ABQ | Socorro | 6 hr |
| Sep 30, 9:17 AM MDT | Special Weather Statement | ABQ | San Juan | 28 min |
| Sep 30, 9:19 AM MDT | Special Weather Statement | ABQ | 26 min | |
| Sep 30, 10:12 AM MDT | Severe Thunderstorm Warning | ABQ | McKinley, Rio Arriba, Sandoval, San Juan | 18 min |
| Sep 30, 10:30 AM MDT | Special Weather Statement | ABQ | 30 min | |
| Sep 30, 10:32 AM MDT | Special Weather Statement | ABQ | Rio Arriba | 13 min |
| Sep 30, 11:04 AM MDT | Special Weather Statement | ABQ | McKinley | 26 min |
| Sep 30, 11:15 AM MDT | Special Weather Statement | ABQ | Rio Arriba | 30 min |
| Sep 30, 12:00 PM MDT | Special Weather Statement | ABQ | Rio Arriba | 15 min |
| Sep 30, 12:09 PM MDT | Special Weather Statement | ABQ | 21 min | |
| Sep 30, 12:30 PM MDT | Special Weather Statement | ABQ | 15 min | |
| Sep 30, 12:41 PM MDT | Severe Thunderstorm Warning | ABQ | Catron, Cibola | 49 min |
| Sep 30, 12:47 PM MDT | Special Weather Statement | ABQ | McKinley | 28 min |
| Sep 30, 12:51 PM MDT | Special Weather Statement | ABQ | McKinley | 24 min |
| Sep 30, 1:39 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Sandoval | 111 min |
| Sep 30, 1:44 PM MDT | Severe Thunderstorm Warning | ABQ | McKinley | 31 min |
| Sep 30, 1:46 PM MDT | Areal Flood Advisory | ABQ | McKinley | 3 hr |
| Sep 30, 1:55 PM MDT | Special Weather Statement | ABQ | Cibola | 35 min |
| Sep 30, 2:20 PM MDT | Tornado Warning | ABQ | McKinley, Sandoval | 25 min |
| Sep 30, 2:25 PM MDT | Severe Thunderstorm Warning | ABQ | Rio Arriba | 50 min |
| Sep 30, 2:32 PM MDT | Special Weather Statement | ABQ | Valencia | 28 min |
| Sep 30, 2:32 PM MDT | Severe Thunderstorm Warning | ABQ | San Juan | 43 min |
| Sep 30, 2:44 PM MDT | Tornado Warning | ABQ | Sandoval | 16 min |
| Sep 30, 2:48 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Cibola, Valencia | 42 min |
| Sep 30, 2:54 PM MDT | Tornado Warning | ABQ | Cibola, Valencia | 36 min |
| Sep 30, 3:12 PM MDT | Severe Thunderstorm Warning | ABQ | Rio Arriba | 48 min |
| Sep 30, 3:13 PM MDT | Special Weather Statement | ABQ | Lincoln | 32 min |
| Sep 30, 3:15 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval | 60 min |
| Sep 30, 3:16 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval | 59 min |
| Sep 30, 3:18 PM MDT | Special Weather Statement | ABQ | Lincoln | 27 min |
| Sep 30, 3:25 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 2 hr |
| Sep 30, 3:28 PM MDT | Areal Flood Advisory | ABQ | Cibola | 2 hr |
| Sep 30, 3:31 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo | 37 min |
| Sep 30, 3:36 PM MDT | Flash Flood Warning | ABQ | Lincoln | 114 min |
| Sep 30, 3:37 PM MDT | Special Weather Statement | ABQ | 23 min | |
| Sep 30, 3:44 PM MDT | Special Weather Statement | ABQ | Chaves | 46 min |
| Sep 30, 3:47 PM MDT | Special Weather Statement | ABQ | Lincoln | 43 min |
| Sep 30, 3:59 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Cibola, Valencia | 2 hr |
| Sep 30, 4:06 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval | 54 min |
| Sep 30, 4:11 PM MDT | Areal Flood Advisory | ABQ | San Juan | 2 hr |
| Sep 30, 4:12 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 48 min |
| Sep 30, 4:16 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba | 119 min |
| Sep 30, 4:28 PM MDT | Flash Flood Warning | ABQ | Chaves, Lincoln | 2 hr |
| Sep 30, 4:30 PM MDT | Special Weather Statement | ABQ | Colfax | 30 min |
| Sep 30, 4:42 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 2 hr |
| Sep 30, 4:58 PM MDT | Special Weather Statement | ABQ | Colfax | 32 min |
| Sep 30, 4:59 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 32 min |
| Sep 30, 5:02 PM MDT | Areal Flood Advisory | ABQ | Bernalillo | 118 min |
| Sep 30, 5:07 PM MDT | Special Weather Statement | ABQ | Valencia | 23 min |
| Sep 30, 5:10 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Harding, Mora | 50 min |
| Sep 30, 5:20 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Cibola, Socorro, Valencia | 55 min |
| Sep 30, 5:24 PM MDT | Special Weather Statement | ABQ | Sandoval | 36 min |
| Sep 30, 5:37 PM MDT | Areal Flood Advisory | ABQ | Colfax | 113 min |
| Sep 30, 5:40 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval | 35 min |
| Sep 30, 5:53 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Sandoval | 22 min |
| Sep 30, 5:55 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 2 hr |
| Sep 30, 5:57 PM MDT | Special Weather Statement | ABQ | Bernalillo | 33 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.